# SDR DALA2017031302027

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 4,383 hours, 1,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 19d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND SEAT MOUNTED EMERGENCY LIGHT AT SEAT 19D COMPLETELY RIPPED OUT OF BASE OF SEAT. MAINTENANCE INSTALLED THE LIGHT AND REPLACED THE EMERGENCY POWER PACK. OPS. CHECKED GOOD.
